Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Effects of shaking pienes

Premium Questions

doctor1 MD

Hi I overdo on morphine and trauma doll yesterday and I feel really shaky is this normally

doctor1 MD

I was on amoxicillin for three or four days when suddenly I was seized by uncontrollable shaking so severe that it actually was akin to shuddering. Is this truly a reaction to amoxi? In addition I had ...

doctor1 MD

by himself when his left hand is shaking. Is that because stopping Parkitidine or effect of sodium ? Please ...

doctor1 MD

I ve been crying, pacing, sweating, shaking,, and confused for the past week or so. My doctor calls it agitated, and prescribed Xanax . I m wondering if I figure what is troubling me, will that help me through ...

doctor1 MD

if I can take any protein shake as my coach is suggesting me to take one before or while exercise. If you suggest me one, which brand I should go which does not have a side effect and what ...

Public Forum Discussions

doctor1 MD

Hello , am 33 years old. Weight 70 kg. 168 meter ht My trainer asked to me take theses supplement Creatine - glutamine - amino acid - protein shakes I have g6pd -- does these suplements has any effect ...

doctor1 MD

my question is about the side effect of eption 300 er on my 1 year baby because i take this medicine and i am feeding my baby, so tell me its good or bad for my baby my symptoms are like this, when i ...

doctor1 MD

ago just drinking the aloe vera, tea, shake. and I had lose 6 pounds. He advise me not to drink ...

doctor1 MD

it for approximately 2 mos. I noticed that since taking it that once in a while my hands or finger start to shake. It s just for a few seconds and then passes. Could this be a side effect or could something else be going on ...

doctor1 MD

Hi, I was just wondering about a part of my diet. I bought some Kellog s Morning Protein Shakes ... t the morning like can I still have them at any point of the day even though they are a morning shake? ...

doctor1 MD

but due to its side effects like limb shaking & Uneasiness it was discontinued .Pls advice if taking Arip MT will have some side effects ? Do I need to go thru psychotherapy treatment also. ...

doctor1 MD

are the side effects and health risks of drinking protein shakes? ...After drinking a protein shake, i feel chest pain that pulsates. I m 17, 5 10, and weigh 150 lbs. I ...

doctor1 MD

Hey, ive rapidly came down with the flu in 2days, I m struggling to breath, shaking, and got what feels like period cramps, is it normal. For it too effect someone do quick ? I ve never been this bad ...

doctor1 MD

STOMPE SHAKES I WENT TO THE DOCTOR EMR THEY GAVE ME SOME MED. THORAZINE IT HELPS BUT (AFTER 6 OR 8 HRS IT WILL START BACK THE DOCTOR SAID ONE OF MY MEDS ( LOSARTAN 100 MG MIGHT HAE AN EFFECT. ...

doctor1 MD

i noticed his hands were shaking. could you please pease tell me if the meds side effects is causing ...

Mobile Questions and Answers

doctor1 MD

Psychological sexual issues and damage to expansile tissue

doctor1 MD

Hi, Thanks for your query. Please reframe your query. I am unable to understand the same. Regards,

doctor1 MD

your shaking is not due to masturbation, please dont worry. thanks